# SDR SIMA20190213002

- Difficulty date: February 13, 2019
- Submitted: February 14, 2019
- Operation: Air carrier
- Aircraft: N676AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500807
- Aircraft time: 35,848 hours, 31,662 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT OVER SERVICE DOOR INOP. REMOVED AND REPLACED EMERGENCY EXIT MARKING LIGHT. OPC GOOD IAW AMM 33-50-14.
